# SDR CA091216006

- Difficulty date: December 12, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Cessna T206H
- Aircraft time: 424 hours
- Engine: Lyc TIO540AJ1A
- Propeller: Mcauly B3D36C432
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Condition: Obstructed
- Location: Engine
- Part time: 766 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH FOR LANDING PILOT REPORTED "ROUGHNESS" FROM THE ENGINE AT THE LOWER POWER SETTINGS.  GROUND RUNNING CONFIRMED ROUGHNESS WITH BLACK SMOKE COMING FROM TAILPIPE.  ONE OF THE FUEL NOZZLE ASSEMBLIES WAS FOUND TO HAVE FUEL DYE RESIDUE, "GUMMY DIRT" PARTIALLY IMPEDING THE UPPER DECK PRESSURE AT THE NOZZLE.  ALL SIX NOZZLE ASSEMBLIES INSPECTED, CLEANED , REINSTALLED. GROUND RUNS SATISFACTORY. (TC NR 20091216006)
